# SDR ASOA201609204098

- Difficulty date: September 20, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 33,414 hours, 30,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3103023S4098
- Condition: Damaged
- Location: Bs 564-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A  C-CHECK INSPECTION,   THREE HOLES WERE FOUND TO BE OBLONG ON A U-CHANNEL SPLICE DURING A REPAIR OF BEAM CAP AT RBL 9 AT BS 564-559+8, MAINTENANCE COMPLIED WITH SNIEO601R31005 S01, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
